# SDR 9WGA2023121754501

- Difficulty date: December 16, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N545JN
- Make and model: Doug MD-11F
- Aircraft serial: 48545
- Aircraft time: 90,305 hours, 16,785 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: POSSIBLE TANK 1-2 XFR ON FINAL MAY HAVE CAUSED ENGINE 2 TO FLAME OUT ON FINAL. CORRECTIVE ACTION: AIRCRAFT REFUELED IAW AMM 12-11-02. PERFORMED FUEL SYSTEM TEST PER AMM 28-08-01, TEST SATIS. PERFORMED ENGINE RUN UP PER AMM 71-00-00-000-804, TEST SATIS.
